RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 130, Number 2, Pages 301–319 (Mi tmf304)  

This article is cited in 2 scientific papers (total in 2 papers)

Invariant Distributions in Systems with Elastic Reflections

S. V. Naydenov, V. V. Yanovskii

Institute for Single Crystals, National Academy of Sciences of Ukraine

Abstract: We derive equations for invariant distributions of billiards as invertible (measure-preserving) dynamic systems in a symmetric phase space and find their solutions. We introduce and investigate invariant measures for the complete and contracted descriptions and establish the relation between them.

DOI: https://doi.org/10.4213/tmf304

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 130:2, 256–270

Bibliographic databases:

Received: 26.06.2001

Citation: S. V. Naydenov, V. V. Yanovskii, “Invariant Distributions in Systems with Elastic Reflections”, TMF, 130:2 (2002), 301–319; Theoret. and Math. Phys., 130:2 (2002), 256–270

Citation in format AMSBIB
\Bibitem{NayYan02}
\by S.~V.~Naydenov, V.~V.~Yanovskii
\paper Invariant Distributions in Systems with Elastic Reflections
\jour TMF
\yr 2002
\vol 130
\issue 2
\pages 301--319
\mathnet{http://mi.mathnet.ru/tmf304}
\crossref{https://doi.org/10.4213/tmf304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922013}
\zmath{https://zbmath.org/?q=an:1029.37032}
\elib{http://elibrary.ru/item.asp?id=5034023}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 130
\issue 2
\pages 256--270
\crossref{https://doi.org/10.1023/A:1014295517366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174582900007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf304
  • https://doi.org/10.4213/tmf304
  • http://mi.mathnet.ru/eng/tmf/v130/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bolotin, YL, “The world of chaos”, Problems of Atomic Science and Technology, 2007, no. 3, 255  isi
    2. Naydenov, SV, “Polymorphous billiard as a new type of billiards with chaotic ray dynamics”, Problems of Atomic Science and Technology, 2007, no. 3, 285  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:281
    Full text:85
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019